# SDR DALA1021029868

- Difficulty date: September 1, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR50 CRACKED AT 1EA FASTENER HOLE REMOVED DAMAGE AT FASTENER HOLE WITH 2" X 1" CUTOUT.  HFEC INSPECTED IAW NDT SRM 06-10-0-001, NO CRACKED NOTED. FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-01.  REQUIRED INSP COMPLETED.
